# SDR 20001108SH025

- Difficulty date: October 18, 2000
- Submitted: November 8, 2000
- Operation: Air carrier
- Aircraft: N64GG
- Make and model: Beech B300
- Aircraft serial: FL274
- System (JASC): 2450 · AC Power Distribution System
- Part: Terminal
- Condition: Loose
- Location: Circuit Breaker
- Part time: 144 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

RESET TRIPPED COFFEE BAR CIRCUIT BREAKER.  DETECTED BURNING SMELL.  FOUND WIRE TERMINALS LOOSE AND HEAT DAMAGED ON CIRCUIT BREAKER.  REPLACED WIRE TERMINALS AND RE-INSTALLED ON CIRCUIT BREAKER.  OPERATION CHECKED OK.  (X)
